MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY

BOSTON SCIENTIFIC - GALWAY WALLSTENT¿ RP ENDOPROSTHESIS; STENT, CORONARY
Model Number M001712380
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).It is indicated that the device will not be returned for evaluation.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the product was mislabeled.The target lesion was located in the iliac artery.A 10x69x75 wallstent¿ rp endoprosthesis was selected to treat the lesion.During advancing into the introducer sheath, it was noted that the stent was flawed as it was much longer than what was labeled.The actual stent length measured at 130mm.The stent was deployed as there was no spare stent for replacement.No patient complications were reported.
 
Additional Manufacturer Narrative
Describe event or problem was corrected from ¿the target lesion was located in the iliac artery¿ to ¿the target lesion was located in the iliac vein.¿ (b)(4).
 
Event or Problem Description
It was corrected that the target lesion was located in the iliac vein.

Brand Name
WALLSTENT¿ RP ENDOPROSTHESIS
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6907507
Report Number2134265-2017-09710
Device Sequence Number505684
Product Code MAF
UDI-Device Identifier08714729345923
UDI-Public08714729345923
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P940019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2018
Device Model NumberM001712380
Device Catalogue Number71-238
Device Lot Number0019451680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date10/02/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1